# SDR R61A2024052700238

- Difficulty date: May 7, 2024
- Submitted: May 27, 2024
- Operation: Air carrier
- Aircraft: N201JQ
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000235
- Aircraft time: 34,753 hours, 25,104 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Spring
- Part number: 17085198001
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK MAINTENANCE FOUND CFIII AFT CARGO FR 78-79 STR 18R FOUND TO HAVE A CRACK MID COVER SPRING. CRACK FOUND ON CFIII AFT CARGO FR78-79 STR 18R MID COVER SPRING REPAIRED IAW ETD2024-170-013558.
